# SDR UALA2011101005475

- Difficulty date: October 10, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 84,204 hours, 13,516 cycles
- Engine: Pwa PW4060
- System (JASC): 2730 · Elevator Control System
- Part: Pca
- Condition: Out Of Adjust
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR FAILED PCA BELLCRANK CHECK.  FOUND RT ELEVATOR EXCEEDS 1 INCH LIMITS BETWEEN LEFT & CENTER HYD SOURCES.  INSPECTED AND ADJUSTED ELEVATOR PCA IAW AMM.  ELEVATOR CHECKED GOOD.
